# SDR CALA2018080601755

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 72,984 hours, 8,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W3516
- Condition: Chafed
- Location: Bs 2150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 2108 TO 2150,  STRINGERS 1L TO 3L WAS FOUND CHAFED.  THE SKIN WAS REPAIRED IAW ECRA 5330-06396, REV -.
